MathSciNet Relay Station
MathSciNet bibliographic data
MR2509942 (2010k:35397) 35Q53 (35C08)
Biswas, Anjan Solitary wave solution for the generalized KdV equation with time-dependent damping and dispersion. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 9-10, 3503–3506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement